# SDR 08FDEA01991

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6557568U26
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 PIT Z - ANGLE FROM STA 960 TO  1036, RT SIDE, HAS SEVERAL LOOSE/MISSING NUT PLATES WITH AREAS OF LIGHT CORROSION ON PANEL REMOVED CORROSION, ORIGINAL THICKNESS, .062 INCH, REMOVED .037 INCH, REMAINING THICKNESS .025 INCH.  OUT OF LIMITS.  VERIFIED NEW PART 65-57568U26.  TRANSFERRED HOLES TO NEW PART.  TREATED AND PRIMED.  ATTACHED SUPPORT TO NEW Z ANGLE REF SRM 53-10-1 PG 2 - 2A, SRM 51-30-5 PG 1, SRM 51-10-2 PG 7 AND 8, AND BOEING DWG 65-57567.
